Previous |  Up |  Next


Title: Отношения смежности и $H$-замкнутые расширния (Russian)
Title: Contiguity relations and $H$-closed extenstions (English)
Author: Ivanova, V. M.
Author: Ivanov, A. A.
Language: Russian
Journal: General Topology and its Relations to Modern Analysis and Algebra
Volume: Proceedings of the second Prague topological symposium, 1966
Issue: 1966
Pages: 195-199
Category: math
MSC: 54.53
idZBL: Zbl 0172.47602
idMR: MR0242122
Date available: 2009-02-12T08:49:10Z
Last updated: 2012-09-20
Stable URL:


Files Size Format View
Toposym_02-1966-1_47.pdf 787.7Kb application/pdf View/Open
Back to standard record
Partner of
EuDML logo